# SDR DALA2015030401894

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345, FLOORBEAM PREVIOUS REPAIR CORRODED AT LBL 12.  FOUND CORROSION TO BE OUT OF LIMITS.  FABRICATED REPAIR AND INSTALLED IAW SRM.
